# SDR SWAA2022021129173

- Difficulty date: March 6, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB R/H INTERCOSTAL HAS CORROSION AT B.S. 767-787; RBL22; WL159. / REMOVED DAMAGED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL AT BS 767-BS.787 RBL 21 IAW DWG 146A0081 AND SRM 51-40-02-0G-0
